Catalog Home Page

Input-output identifiability of continuous-time linear systems

Harrison, K.J., Partington, J.R. and Ward, J.A. (2002) Input-output identifiability of continuous-time linear systems. Journal of Complexity, 18 (1). pp. 210-223.

Free to read: http://dx.doi.org/10.1006/jcom.2001.0587
*No subscription required

Abstract

In time-domain identification of linear systems the aim is to estimate the impulse response or transfer function of a linear system to within a given tolerance using a finite number of noisy observations of the output. Whether this is possible depends on the model set, that is, a given set to which the system is assumed to belong a priori. We give necessary and sufficient conditions on the model set to ensure that such identification is possible in the continuous-time case.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Academic Press Inc.
Copyright: © 2001 Elsevier Science (USA).
URI: http://researchrepository.murdoch.edu.au/id/eprint/16855
Item Control Page Item Control Page